# SDR USAA2013041600001

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 15,946 hours, 2,106 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD FLT/ATT PANEL DISPLAYS AN AMBER 4R INDICATION ON THE DOOR PAGE WITH AMBER "CHECK CABIN PRESSURE" AIRCRAFT WAS ON GROUND PRESSURIZE 4R WAS CLOSED AND ARMED, VERIFIED VIA FLIGHT DECK ECAM DOOR PAGE.  MESSAGE WAS CHECK SLIDE PRESSURE.  MAINTENANCE SERVICED 4R DOOR BOTTLE PRESS TO PROPER LEVEL.
